# SDR GTIA2024082438331

- Difficulty date: August 22, 2024
- Submitted: August 24, 2024
- Operation: Air carrier
- Aircraft: N642NK
- Make and model: Airbus A320-232
- Aircraft serial: 6586
- Aircraft time: 32,448 hours, 14,752 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Odor
- Location: Nr 2
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DURING DESCENT INTO RSW APRROXIMATELY 14000 FEET FA REPORTED SWEATY SOCK FROM REAR OF A/C MOVING FOWARD. SELECTED PACK 2 SMELL SEEMED TO DISSIPATE. ( PACKS - A320 WITH MOD. 30626/MP K6443 (ENHANCED ECS) OR A321 WITH MOD. 157080/MP K17996 (PACK FLOW SELECTOR) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) )--
